# SDR CALA2024032500853

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 77,053 hours, 33,454 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lock
- Condition: Misinstalled
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON MARCH 24, 2024 WHILE PERFORMING A CABIN CHECK, 2 SERVICE, AND LIFE VEST WRITE UPS ON A/C 4022 FOUND MULTIPLE SEAT ASSEMBLY ATTACH BOLT SAFETY LOCKS NOT PROPERLY INSTALLED OR DAMAGED. WHILE TRYING TO INSTALL CLIPS THE CORRECT WAY DISCOVERED 7 ROWS OF SEATS, ALL ON THE L/H SIDE OF THE AIRCRAFT, WERE NOT SET INTO SEAT TRACKS CAUSING THE CLIPS THE INSTALL THE WRONG WAY. FOUND THE TRACK FITTINGS ON SEAT ASSEMBLY TO BE SET ON TOP OF SEAT TRACKS AND NOT ENGAGED IN SEAT TRACKS. DISCREPANCIES WRITTEN ON LOG PAGES 7440786, 7440783, 7440776, 7440768, 7440759, 7440755, 7440741.
